Accessibility navigation

An algorithm for isentropic flow

Glaister, P. (1990) An algorithm for isentropic flow. International Journal of Numerical Methods for Fluids, 11 (2). pp. 169-175. ISSN 1097-0363

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1002/fld.1650110204


An efficient algorithm is presented for the solution of the equations of isentropic gas dynamics with a general convex gas law. The scheme is based on solving linearized Riemann problems approximately, and in more than one dimension incorporates operator splitting. In particular, only two function evaluations in each computational cell are required. The scheme is applied to a standard test problem in gas dynamics for a polytropic gas

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15611
Uncontrolled Keywords:Isentropic flow

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation